Pacific Journal of Mathematics

Embeddings in matrix rings.

S. A. Amitsur

Article information

Source
Pacific J. Math. Volume 36, Number 1 (1971), 21-29.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102971264

Zentralblatt MATH identifier
0224.16019

Mathematical Reviews number (MathSciNet)
MR0276270

Subjects
Primary: 16.48

Citation

Amitsur, S. A. Embeddings in matrix rings. Pacific Journal of Mathematics 36 (1971), no. 1, 21--29. http://projecteuclid.org/euclid.pjm/1102971264.


Export citation